# SDR SWAA2015041338428

- Difficulty date: April 3, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 49,503 hours, 28,987 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 115A3758
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PANEL BEAM ASSEMBLY FOR PANEL 661AB CRACKED.  REPAIRED PANEL IAW DWG & SRM.
